I hate it when I have time on my hands because I will undoubtedly spend it watching YouTube videos or reading health related articles and then going into a panic. Such was the case today as I read about people who take cholesterol lowering medication, also known as statins, then stopped and developed Parkinson's disease. Just last year I read where the opposite was the case...who to believe?
Why do I bring this up? I firmly believe statins caused my CRS or contributed greatly to it...that is why I quit taking them a couple of years back. As you will recall my trip to the doctor in Mexico did not bring me good news and once again I had to get back on them. Been considering not taking them anymore as soon as my stash runs out...guess more research is in my foreseeable future.
It has been awfully hot, as I type this it is still 89 degrees at 1:05 a.m. I have been hiding out and only going outside for very short periods of time. We reached a high of 100 degrees / 38 Celsius.
Good night. May you all have Terlingua Dreams.